Arkansas, 2005

Flash Flood in Arkansas, June 6, 2005

June 6, 2005 · NWS LZK · 1 event in 1 county or zone

1 flash flood, as filed by the National Weather Service.

Where it happened

Every event with a place to put it. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
None recorded
Crop damage
None recorded
Events
1

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Little Rock, AR wrote its last area forecast discussion before the first event at Jun 6, 1:50 PM CST, 1 hour 40 minutes earlier.

Area forecast discussion, Jun 6, 1:50 PM CST, 1 hour 40 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LITTLE ROCK AR
250 PM CDT MON JUN 6 2005

.SHORT TERM...TONIGHT THROUGH THURSDAY NIGHT
FEW STORMS DVLPD ALONG OUTFLOW BNDRY ACRS SRN MO AND NRN AR DURG THE
PAST FEW HRS. ADDITIONAL CONVECTION HAS ALSO FORMED OVR WRN AR AS
MCV CONTS MOVG NEWD FROM ERN OK. WL WATCH RADAR TRENDS PRIOR TO ZN
ISSUANCE BEFORE FINALIZING POPS FOR THIS EVENING....BUT EXPECT TO
RUN WITH CHC POPS THRU THE EARLY EVENING HRS. BULK OF ACTIVITY WL
DIMINISH LATER THIS EVENING WITH LOSS OF HEATING.

RAIN CHCS THRU THE SHORT TERM WL CONT TO BE DETERMINED MAINLY BY
MESOSCALE FEATURES. CONVECTIVE TRENDS THE NEXT FEW DAYS WL RMN
MAINLY DIURNAL. MODELS INDC THAT LTL CHG IS EXPECTED IN THE UPPER
FLOW PATTERN...WITH A WEAK UPPER TROF AXIS PROGGED TO PERSIST VCNTY
THE MS RVR. THUS...HAVE GONE WITH CHC POPS FOR THE ERN ZNS THRU
THU...WITH SLGT CHC NOTED ELSEWHERE.

GENERALLY WENT WITH PERSISTENCE FOR TEMPS IN THE SHORT TERM.
RAINFREE LOCATIONS WL CONT TO SEE THE WARMEST READINGS DURG THE
DAY...WHICH AT THIS POINT LOOKS TO BE THE CNTRL AR COUNTIES. MOS
TEMPS STILL LOOK AT TAD COOL FOR HIGHS...BUT MIN READINGS LOOK GOOD
THRU THE PD.
&&

.LONG TERM...FRIDAY THROUGH MONDAY
SUMMER-LIKE PATTERN WILL CONTINUE THROUGH THE EXTENDED PERIOD. UPPER
TROUGH OVER THE CENTRAL U.S. WILL TRANSLATE EAST OVER ARKANSAS
MONDAY. OTHERWISE ARKANSAS WILL BE ON THE WESTERN EDGE OF HIGH
PRESSURE LOCATED OVER THE ATLANTIC. GENERALLY DIURNAL CONVECTION
WITH LOW POPS IS EXPECTED THROUGH THE PERIOD. MOST OF THE MOISTURE
WILL BE OVER THE EASTERN HALF OF THE AREA SO WILL LEAVE POPS A BIT
HIGHER IN THE EAST. WARM AND HUMID CONDITIONS WILL CONTINUE...WITH
NORMAL DAYTIME HIGHS ARE EXPECTED WITH WARMER THAN NORMAL LOW
TEMPERATURES AT NIGHT.
&&

.LZK WATCHES/WARNINGS/ADVISORIES...NONE.
&&

44/51
Hazardous weather outlook, Jun 6, 4:00 AM CST, 11 hours 30 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LITTLE ROCK AR
500 AM CDT MON JUN 6 2005

ARZ003>007-012>016-021>025-030>034-037>047-052>057-062>069-071000-
ARKANSAS-BAXTER-BOONE-BRADLEY-CALHOUN-CLARK-CLEBURNE-CLEVELAND-
CONWAY-DALLAS-DESHA-DREW-FAULKNER-FULTON-GARLAND-GRANT-HOT SPRING-
INDEPENDENCE-IZARD-JACKSON-JEFFERSON-JOHNSON-LINCOLN-LOGAN-LONOKE-
MARION-MONROE-MONTGOMERY-NEWTON-OUACHITA-PERRY-PIKE-POLK-POPE-
PRAIRIE-PULASKI-SALINE-SCOTT-SEARCY-SHARP-STONE-VAN BUREN-WHITE-
WOODRUFF-YELL-
500 AM CDT MON JUN 6 2005

THIS HAZARDOUS WEATHER OUTLOOK IS FOR A LARGE PART OF ARKANSAS.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTE AT THIS TIME.

THERE WILL BE A CHANCE OF THUNDERSTORMS ACROSS THE AREA TODAY...MAINLY
THIS AFTERNOON AND EVENING. ISOLATED STORMS COULD BRIEFLY BECOME
STRONG WITH GUSTY WINDS AND POSSIBLY SOME HAIL...BUT NO SIGNIFICANT
SEVERE WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

WARM AND HUMID CONDITIONS WILL CONTINUE ACROSS ARKANSAS DURING THE
PERIOD. WEAK AREAS OF LOW PRESSURE ALOFT WILL MOVE ACROSS THE STATE
FROM THE SOUTHWEST. THIS WILL TRIGGER ISOLATED TO SCATTERED MAINLY
AFTERNOON AND EVENING THUNDERSTORMS. THIS PATTERN COULD PRODUCE
ISOLATED BRIEF SEVERE THUNDERSTORMS AND HEAVY RAINFALL BUT NO
SIGNIFICANT SEVERE WEATHER OR FLOODING IS EXPECTED AT THIS TIME.

.SPOTTER ACTIVATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

&&

FOR THE LATEST GRAPHICAL AND TEXT FORECASTS AND OUTLOOKS...PLEASE
VISIT OUR WEB SITE AT WWW.SRH.WEATHER.GOV/LZK

38/29

The radar

The Western Arkansas radar (KSRX), 57 km away, was scanning. The volume nearest the first event began at 21:30 UTC.

Open the radar archive at this moment

Event by event

1 flash flood. Local standard time, as filed.

Flash Flood, Logan

When
June 6, 3:30 PM CST to 4:30 PM CST
Where
Logan County, Paris
Reported by
LAW ENFORCEMENT
Coordinates
35.283, -93.733

Several thunderstorms, moving over the same area in a short period of time, produced localized flash flooding in Paris. Several streets were flooded briefly and impassible before the water receded.

What these are

Flash Flood
Flooding that begins within six hours of the rain that causes it, or of a dam or levee failure or ice jam release, often with deadly speed.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Arkansas in 2005Every state in 2005This day in weather historyWarnings in Arkansas, June 2005

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 5462095.